Vol 2, No 2 & 3 (2011)

Table of Contents

Research Articles

Perturbation of A Nonlinear Elliptic Biological Interacting Model with Multiple Species PDF
Joon Hyuk Kang 61-76
Initial Time Difference Quasilinearization Method in Banach Space PDF
Coşkun Yakar 77-85
Existence of Large Solutions for Quasilinear Elliptic Equation PDF
Xiao Li, Zuodong Yang 87-95
On Tricomi and Hermite-Tricomi Matrix Functions of Complex Variable PDF
A. Shehata 97-109
On the Stabilization of A Flexible Cable with Boundary Feedback PDF
Touré K. Augustin, Mensah E. Patrice, Taha M. Mathurin 111-129
Continuous Wavelet Transform on the One-sheeted Hyperboloid PDF
A. Askari Hemmat, Z. Yazdani Fard 131-143

eISSN 0975-8607; pISSN 0976-5905